MAUDE Adverse Event Report: J.M. LONGYEAR MANUFACTURING, LLC VALKYRIE THORACIC FIXATION SYSTEM; X-PLATE

J.M. LONGYEAR MANUFACTURING, LLC VALKYRIE THORACIC FIXATION SYSTEM; X-PLATE
Model Number 01-020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Wound Dehiscence (1154); Failure of Implant (1924)
Date of Event 02/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned and is not available for investigation.A dhr review was conducted or confirmed that the device(s) met specification prior to shipping.This report will be updated should this information become available at a later date.
 
Event or Problem Description
It was reported by a distributor that a valkyrie re operation procedure occurred in a patient.The patient was seen 11 days post operatively after experiencing a fall and coughing fit.A re operation was initiated on the patient and noted sternal dehiscence with the observation of the sternal construct failure (pull through of wires and fracture of plates).As a follow up, interview with (b)(6), pa (hcp present in the original and revision case) was conducted on (b)(6) 2023.It was noted that the patient's bone quality was extremely poor.The x-plates and the v-plate fractured at the mid-line, screws remained attached to the plates and the bone.Blunt force trauma may have contributed to the event.During the initial closure of the sternum, it was noted that the sternum bone quality was very poor.Patient received an additional procedure to remove the device, a wound vac.And muscle flap was performed.
 
Additional Manufacturer Narrative
Udi related data quality updates only correct d4 and g4 content to align with gudid.

Brand Name
VALKYRIE THORACIC FIXATION SYSTEM
Common Device Name
X-PLATE
Manufacturer (Section D)
J.M. LONGYEAR MANUFACTURING, LLC
512 4th st
gwinn MI 49841
Manufacturer (Section G)
ABLE MEDICAL DEVICES
512 4th street
gwinn MI 49841
Manufacturer Contact
halie gibson
512 4th street
gwinn, MI 49841
2316756707
MDR Report Key16483153
Report Number3014680795-2023-00002
Device Sequence Number7738169
Product Code HRS
UDI-Device Identifier00810071390012
UDI-Public(01)00810071390012(17)271111(10)105622(11)221111
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K202889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-020
Device Catalogue Number01-020
Device Lot Number105622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date07/29/2024
12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale